# SDR HALA2011091700412

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 15,729 hours, 38,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 44.5 CORRODED OUT OF LIMITS.  REMOVED SEAT TRACK IAW SR09530085 REV D APPLIED TOP COAT TO NEW SEAT TRACK. INSTALLED SEAT TRACK IAW DRAWING SR0953008.
